# SDR 97ZZZX2687

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 99577737
- Condition: Corroded
- Location: Ws 232
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP NR 4 LEADING EDGE CAP INBOARD AND OUTBOARD ATTACH FITTINGS HAVE CORROSION.  LEVEL 2 LEFT WING XRS 232.  REMOVED BRACKETS. REMOVED CORROSION AND TREATED.  BRACKET MATERIAL LOSS WITHIN LIMITS PER SRM 57-01, FIG 1.  INSTALLED NEW CAP DOUBLERS PER SRM'S 51-30-0, AND 51-10-3.  REFERENCE:  OPERATOR CONTROL NR HAL9745.  TOTAL TIME:  29,567 HOURS.  TOTAL CYCLES, 73,626.
